# SDR 20000623SH016

- Difficulty date: April 25, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Aircraft: N10BK
- Make and model: Mtsbsi MU2B25
- Aircraft serial: 272
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 010A31890
- Condition: Separated
- Location: Left Cabin
- Part time: 6,477 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

IN-FLIGHT, APPROXIMATELY 18,000 FEET, AIRCRAFT LOST PRESSURIZATION.  AFTER LANDING, INSPECTION OF THE AIRCRAFT REVEALED LEFT CABIN WINDOW HAD FAILED.  DAMAGE WAS LIMITED TO THE WINDOW, NO OTHER AIRFRAME PARTS WERE DAMAGED.  WINDOW HAD BEEN POLISHED 8 MONTHS EARLIER. (X)
